EconPapers    
Economics at your fingertips  
 

Simple complexity from imitation games

Andrew McLennan () and Rabee Tourky

Games and Economic Behavior, 2010, vol. 68, issue 2, 683-688

Abstract: We give simple proofs of refinements of the complexity results of Gilboa and Zemel (1989), and we derive additional results of this sort. Our constructions employ imitation games, which are two person games in which both players have the same sets of pure strategies and the second player wishes to play the same pure strategy as the first player.

Keywords: Imitation; games; Symmetric; games; Symmetric; Nash; equilibria; Quadratic; programming; Stationary; points; Complexity; NASH (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(09)00197-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:68:y:2010:i:2:p:683-688

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:68:y:2010:i:2:p:683-688